# SDR DALA2019090405162

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 3,108 hours, 269 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3512 -ATB BACK TO DTW, DUE TO WING ANTI-ICE SYSTEM FAULT. RECYCLED WING ANTI-ICE PUSH BUTTON SEVERAL TIMES WITH NO SUCCESS, LEFT ANTI-ICE ON FOR 10 MINUTES WITH NO IMPROVEMENT. CORRECTIVE ACTION: PERFORMED WIPS ELECTRICAL AND PNEUMATIC TESTS WITH NO FAULTS FOUND. RAN ENGINES AND CYCLED WING ANTI-ICE SYSTEM ON AND OFF SEVERAL TIMES WITH NO FAULTS FOUND. LP 6214584
